# SDR FDEA201212144297

- Difficulty date: December 14, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 55,383 hours, 12,924 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: A5711206120600
- Condition: Cracked
- Location: Fuelage
- Part time: 55,383 hours, 12,924 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ABOUT 5MM IN LENGTH, 1MM IN DEPTH INITIATED FROM THE NR 2 FASTENER  HOLE OF THE RT WING UPPER CORNER ANGLE AT FR40.  REAMED NR 2 HOLE AT 0.4MM THROUGH ALL LAYERS PER EA6-5710-163166.  INSPECTED PER NTM51-10-01,NO CRACK FOUND. REAMED HOLE ON ALL LAYERS TO 11.476 - 11.515MM.  IN TRANSITION FIT PER EA6-5710-  163166.  PERFORM ROTOTEST INSPECTION AS PER NTM51-10-01 .NO DAMAGE FOUND.(PER EA6-5710-  163166)  5,WET INSTALLED A NEW FASTENER PER SRM51-40-44.(PER EA6-5710-163166)  5,RE-PROTECTED AS PER SRM RULES.
